# SDR DJFA2008036

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N904LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Aircraft time: 4,846 hours, 2,614 cycles
- Engine: Allsn AE3007A
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Smoke
- Location: Nr 3 Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT CREW REPORTED EICAS FAIL ACCOMPANIED WITH SMOKE IN THE COCKPIT.  THE EICAS DISPLAY CIRCUIT BREAKER TRIPPED AND THE SMOKE DISSIPATED. MAINTENANCE FOUND THE NR 3 EICAS DISPLAY INOPERATIVE.  AN INSPECTION OF ALL ASSOCIATED WIRING WAS COMPLIED WITH.  NO DEFECTS WERE NOTED.  THE DISPLAY WAS REPLACED, NO FURTHER SMOKE WAS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
